# SDR DALA2024122812047

- Difficulty date: December 25, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 146,168 hours, 21,694 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

SHIP 179 F/O SLIDING WINDOW WIRE TERMINATION BAR IS VERY HOT (CAPTAINS IS COOL.) ALSO, SLIGHT BURNING PLASTIC SMELL EXISTS. CORRECTIVE ACTION: R/R WINDOW HEAT CONTROLLER AS PER B767-300 AMM 30-41. R/R FO'S NO. 2 OPENABLE WINDOW IAW 767-300 AMM 56-11. (6931921)
